# SDR DL76L080795

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 51,687 hours, 7,561 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON I/B SIDE TRAPEZOIDAL CUTOUT UPPER FWD CORNER PYLON SKIN HAS CRACK.  REPAIRED I/B STRUT SIDE SKIN AT AFT TRAPEZOIDAL ACCESS DOOR NR 2 PYLON PER SRM 54-53-01 REPAIR 7 FIG 201 SHTS 1-4.
